Yongjin Li, "Ishikawa iterative sequence with errors for strongly pseudocontractive operators in arbitrary Banach spaces", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 687546, 5 pages, 2004. https://doi.org/10.1155/S0161171204305272
Ishikawa iterative sequence with errors for strongly pseudocontractive operators in arbitrary Banach spaces
The Ishikawa iterative sequences with errors are studied for Lipschitzian strongly pseudocontractive operators in arbitrary real Banach spaces; some well-known results of Chidume (1998) and Zeng (2001) are generalized.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.